# SDR UIEA2013072200403

- Difficulty date: July 22, 2013
- Submitted: July 22, 2013
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 1,927 hours, 369 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Cowling
- Condition: Damaged
- Location: Nr 2 Inlet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LIGHTING STRIKE ON NR 2 ENGINE INLET COWL AREA IAW AMM 05-51-19 INSPECTION.  REPAIR AS REF SRM 54-15-01-2R-9.
